# SDR AU990021

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 016262
- Condition: Unapproved Part
- Location: Elt
- Component: Ack, E01
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELT FAULTY.  INVESTIGATION FOUND THAT INCORRECT BATTERIES HAD BEEN FITTED.
